MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 150CM 1 TIP; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 150CM 1 TIP; CATHETER, PERCUTANEOUS
Catalog Number M0031681810
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is unavailable to manufacturer.
 
Event or Problem Description
It was reported that during a procedure, when a surgeon was removing a mandrel from the subject device microcatheter, the resistance was felt and noticed that the coating was peeling.Another new device was used to complete the procedure.There were no clinical consequences to the patient due to the reported event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device was not returned, therefore physical and functional tests could not be performed.Based on the information currently available an assignable cause for this event cannot be determined.

Brand Name
EXCELSIOR SL-10 150CM 1 TIP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8724071
Report Number3008881809-2019-00178
Device Sequence Number14083931
Product Code DQY
UDI-Device Identifier04546540688200
UDI-Public04546540688200
Combination Product (Y/N)N
PMA/510(K) Number
K013789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2020
Device Catalogue NumberM0031681810
Device Lot Number21003809
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2019
Supplement Date Received by Manufacturer07/08/2019
Initial Report FDA Received Date06/21/2019
Supplement Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1